9 paper(s) uploaded by ydpzjumn.

Index Title Upload Time Modified Time
1

Entanglement Thresholds for Random Induced States

Guillaume Aubrun Université Claude Bernard Lyon 1 Stanislaw J. Szarek Case Western Reserve University Deping Ye Memorial University of Newfoundland

Functional Analysis Information Theory Convex and Discrete Geometry mathscidoc:1805.12001

Comm. Pure Appl. Math., 67, (1), 129-171, 2014.1
[ Download ] [ 2018-05-29 23:14:04 uploaded by ydpzjumn ] [ 119 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-05-29 23:14:04 2019-04-18 06:11:38
2

The p-capacitary Orlicz–Hadamard variational formula and Orlicz–Minkowski problems

Han Hong Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland Ning Zhang University of Alberta

Analysis of PDEs Functional Analysis Convex and Discrete Geometry mathscidoc:1805.03001

Calculus of Variations and Partial Differential Equations, 57, 5, 2018.2
[ Download ] [ 2018-05-29 23:23:16 uploaded by ydpzjumn ] [ 119 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-05-29 23:23:16 2018-06-10 09:49:53
3

On the monotone properties of general affine surface areas under the Steiner symmetrization

Deping Ye Memorial University of Newfoundland

Convex and Discrete Geometry mathscidoc:1806.40001

Indiana Univ. Math. J., 63, (1), 1-19, 2014
[ Download ] [ 2018-06-10 09:01:58 uploaded by ydpzjumn ] [ 116 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-06-10 09:01:58 2018-06-10 09:47:13
4

$L_p$ geominimal surface areas and their inequalities

Deping Ye Memorial University of Newfoundland

Convex and Discrete Geometry mathscidoc:1806.40002

Int. Math. Res. Notes, 2015, 2465- 2498, 2015
[ Download ] [ 2018-06-10 09:21:58 uploaded by ydpzjumn ] [ 137 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-06-10 09:21:58 2018-06-10 09:45:46
5

The Dual Orlicz-Brunn-Minkowski theory

Richard J. Gardner Western Washington University Daniel Hug Karlsruhe Institute of Technology Wolfgang Weil Karlsruhe Institute of Technology Deping Ye Memorial University of Newfoundland

Convex and Discrete Geometry mathscidoc:1806.40003

J. Math. Anal. Appl., 430, 810-829, 2015
[ Download ] [ 2018-06-10 09:40:45 uploaded by ydpzjumn ] [ 92 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-06-10 09:40:45 -
6

The Orlicz-Petty bodies

Baocheng Zhu Hubei University for Nationalities Han Hong Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Convex and Discrete Geometry mathscidoc:1904.40002

Int. Math. Res. Notices, 2018, 4356-4403, 2018.7
[ Download ] [ 2019-04-18 05:35:40 uploaded by ydpzjumn ] [ 3 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-04-18 05:35:40 -
7

General volumes in the Orlicz-Brunn-Minkowski theory and a related Minkowski Problem I

Richard J. Gardner Western Washington University Daniel Hug Karlsruhe Institute of Technology Wolfgang Weil Karlsruhe Institute of Technology Sudan Xing Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Analysis of PDEs Functional Analysis Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:1904.03004

Calc. Var. PDE., 58, 12, 2019
[ Download ] [ 2019-04-18 05:57:50 uploaded by ydpzjumn ] [ 3 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-04-18 05:57:50 -
8

The dual Orlicz-Minkowski problem

Baocheng Zhu Hubei University for Nationalities Sudan Xing Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Analysis of PDEs Functional Analysis Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:1904.03005

J. Geom. Anal., 28, (14), 3829–3855, 2018.12
[ Download ] [ 2019-04-18 06:07:39 uploaded by ydpzjumn ] [ 5 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-04-18 06:07:39 -
9

Sharp geometric inequalities for the general $p$-affine capacity

Han Hong Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Metric Geometry Convex and Discrete Geometry mathscidoc:1904.23001

J. Geom. Anal., 28, (3), 2254-2287, 2018.7
[ Download ] [ 2019-04-18 06:26:17 uploaded by ydpzjumn ] [ 3 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-04-18 06:26:17 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved